# SDR 2005FA0000075

- Difficulty date: January 10, 2005
- Submitted: February 8, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 654484511
- Part serial: 3147
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD CRACKED AT FILTER BOWL MOUNTING PORT.  FATIGUE AND OVERPRESSURIZATION.  MECHANIC NH2, JOB NR 191795. (K)
